MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 7 years post op initial left tka, this 79 y/o female patient was revised due to poly wear.The femoral and tibial components are also loosening.All components were replaced with a revision knee system.Patient was last known to be in stable condition following the condition.No other patient information/medical history reported.Photos attached, unable to obtain x-rays.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation; (d10) concomitant device(s): (b)(6), 02-010-04-0225 - logic cr femoral por, left, sz 2.5; (b)(6), 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t; (b)(6), 200-02-32 - three peg patella 32mm; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-32 - threaded pin size 3.0 collarless; 10020015006, (b)(6) - gps implant kit v2; (b)(6), stk190-119-90 - stryker saw blade 90x19x1.19mm.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear, prosthesis fracture, and insufficient bonds between the implants and the bones, which resulted in aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, prosthesis fracture, and loosening could not be determined as the devices were not returned for evaluation, and radiographs were not provided.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g2 (initial report-australia), h6: clinical code, types, findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17715958
Report Number1038671-2023-02218
Device Sequence Number16681681
Product Code JWH
UDI-Device Identifier10885862159212
UDI-Public10885862159212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Catalogue Number02-012-49-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer12/08/2023
12/26/2025
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date12/29/2023
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale